# SDR DALA2023041102794

- Difficulty date: April 7, 2023
- Submitted: April 11, 2023
- Operation: Air carrier
- Aircraft: N1604R
- Make and model: Boeing 767332
- Aircraft serial: 30180
- Aircraft time: 103,596 hours, 14,766 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1604 EXIT LIGHT IDENTIFIER INOP IN CREW REST. CORRECTIVE ACTION: REPLACED EXIT LIGHT ASSY'. CKS GOOD PER B767 IPC 33-51. MEL/PLAC REMOVED (4822017)
